# SDR SWAA001127

- Difficulty date: June 19, 2000
- Submitted: June 28, 2000
- Operation: Air carrier
- Aircraft: N636WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27709
- Aircraft time: 13,284 hours, 11,634 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS WIRING DISCONNECTED.   REONNECTED WIRES PER MM.
